# SDR SWAA2014021125006

- Difficulty date: January 31, 2014
- Submitted: February 12, 2014
- Operation: Air carrier
- Aircraft: N625SW
- Make and model: Boeing 737-3H4
- Aircraft serial: 27701
- Aircraft time: 57,095 hours, 45,944 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Angle
- Part number: 6517685
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FWD ENTRY DOOR CUTOUT STRUCTURE ANGLE CRACKED BETWEEN BS 354 TO BS 356, STRINGER 8L.  R & R ANGLE IAW SRM & DRAWING.
